MathSciNet Relay Station
MathSciNet bibliographic data
MR2285319 53C20 (57M50 57R99)
Lafont, Jean-François; Schmidt, Benjamin Simplicial volume of closed locally symmetric spaces of non-compact type. Acta Math. 197 (2006), no. 1, 129–143.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement